# SDR FDEA2019080861805

- Difficulty date: July 26, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB08153
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE - REPAIR DOUBLER OUTBD SIDE OF ANTI-ICE DUCT HAS   GOUGE CAUSED BY CONTACT WITH SLAT. (MARKED) REPAIRED L/H WING SKIN AT SLAT ANTI-CE TELESCOPING DUCT CUT OUT REF SRM 57-10-00   FIG 40 SHEETS 1-3 VOL. 1.
